# SDR CA150527008

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3450 · Dependent Position Determining System
- Part: Processor
- Part number: C12432AA06
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,661 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER LEVELING OFF IN THE CRUISE AT FL 240, 18 MINUTES IN TO THE FLIGHT, THE CAPTAIN`S PFD DISPLAYED IAS FAIL, ATT FAIL, IVSI FAIL, TCAS FAIL & HDG FAIL.  QRH DRILL WAS ACTIONED FOR ATT FAIL & THE EFIS ATT HDG SOURCE WAS SELECTED TO NO 2 SOURCE, FIRST OFFICERS SIDE.  THE CAPTAIN`S PFD CONTINUED TO DISPLAY THE ABOVE WARNINGS WITH NO REVERSION TO NORMAL PFD SYMBOLOGY, ONCE THE NR 2 SOURCE HAD BEEN SELECTED. QRH DRILLS FOR THE OTHER FAILURES DISPLAYED WERE ALSO CONSULTED WITH NO POSITIVE EFFECT. AS DETAILED IN THE QRH THE ACFT WAS SLOWED TO 200KTS. A/P, Y/D & ALT SEL FUNCTIONS, ALONG WITH ALL OTHER NORMAL AFCS FUNCTIONS REMAINED OPERATIVE ON THE FIRST OFFICERS.  UNSCHEDULED LANDING COMPLETED.  ENGINEERS SWITCHED CYCLED PFD ON & OFF BUT DATA REMAINED THE SAME.  THE IOP 1 CB WAS TRIPPED & RESET.  ALL DATA RETURNED TO NORMAL.
